Keyword : algebraic attack


Improved Differential Fault Analysis of SOSEMANUK with Algebraic Techniques
Hao CHEN Tao WANG Shize GUO Xinjie ZHAO Fan ZHANG Jian LIU 
Publication:   
Publication Date: 2017/03/01
Vol. E100-A  No. 3 ; pp. 811-821
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
eSTREAMSOSEMANUKalgebraic attackfault analysisstream ciphers based on ARX operations
 Summary | Full Text:PDF(1.8MB)

The Exact Fast Algebraic Immunity of Two Subclasses of the Majority Function
Deng TANG Rong LUO Xiaoni DU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/11/01
Vol. E99-A  No. 11 ; pp. 2084-2088
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
stream cipherBoolean functionalgebraic attackfast algebraic immunity
 Summary | Full Text:PDF(113.1KB)

On the Construction of Boolean Functions with Optimal Algebraic Immunity Based on Factorization of Numbers of Variables
Huajin CHEN Wenfeng Qi Chuangui MA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2013/01/01
Vol. E96-A  No. 1 ; pp. 15-24
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Key Cryptography
Keyword: 
Boolean functionalgebraic attackalgebraic immunitybalancednessnonlinearity
 Summary | Full Text:PDF(335.7KB)

Constructing Rotation Symmetric Boolean Functions with Maximum Algebraic Immunity on an Odd Number of Variables
Jie PENG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/06/01
Vol. E95-A  No. 6 ; pp. 1056-1064
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
algebraic attackalgebraic immunitynonlinearityinvertible cyclic matrixrotation symmetric Boolean function
 Summary | Full Text:PDF(280.3KB)

A Constructive Method of Algebraic Attack with Less Keystream Bits
Xiaoyan ZHANG Qichun WANG Bin WANG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/10/01
Vol. E94-A  No. 10 ; pp. 2059-2062
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
algebraic attackprimitive polynomiallinearizationmultivariate equations
 Summary | Full Text:PDF(84.1KB)

Annihilators and Algebraic Immunity of Symmetric Boolean Functions
Jie PENG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/06/01
Vol. E94-A  No. 6 ; pp. 1434-1440
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
stream cipheralgebraic attackalgebraic immunitycorrelation immuneweight supportsymmetric Boolean functionpalindromic Boolean function
 Summary | Full Text:PDF(283.7KB)

Constructing and Counting Boolean Functions on Even Variables with Maximum Algebraic Immunity
Yuan LI Min YANG Haibin KAN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/03/01
Vol. E93-A  No. 3 ; pp. 640-643
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Boolean functionsalgebraic attackalgebraic immunityconstructionlower bound
 Summary | Full Text:PDF(91.9KB)

Quadratic Equations from APN Power Functions
Jung Hee CHEON Dong Hoon LEE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2006/01/01
Vol. E89-A  No. 1 ; pp. 19-27
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Symmetric Key Cryptography
Keyword: 
algebraic attackquadratic equationsalmost perfect nonlinear (APN)linear independencenonlinearity
 Summary | Full Text:PDF(181.6KB)